| Model Number |
NT821731C |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Nt821731c - staff reported that during hourly round and checks, attempted to empty fluids from the drip chamber and the valve broke.Valve not sequestered/saved.No injuries.
Additional Manufacturer Narrative
Initial report ref to natus complaint#(b)(4).Related to uf/importer report # (b)(4).Per (b)(4) risk analysis spreadsheet - eds 3 external drainage system hazard 4.36 - stopcock valve unable to turn / rotate and/or handle breakage effect (harm): delay in patient treatment, over / under drainage of csf and infection residual risk: medium.Stopcock stem handle breakage may affect operation and require device replacement.Existing risk controls minimize likelihood, and the clinical benefits of eds 3, including safe and accurate csf drainage and prevention of complications, continue to outweigh the risk.Related to capa005781.Further investigation to be carried out.